Doctor insights on:
Miralax And Constipation
3, 8oz glasses of prune juice with Miralax TO relieve constipation. Is this dangerous? It's a lot of sugar and carbs
Not dangerous : But too much, you may have bloating and cramps. If chronically constipated or suffer IBS, kindly ask for referral to a gastroenterologist for in depth management if current treatment isn't controlling your symptoms, good luck ...Read more
The nurse practitioner I saw recommended I take miralax for my consist. constipation due to Paxil (paroxetine). It says no more than 7 days but she said I could?
Miralax (polyethylene glycol): Miralax (polyethylene glycol) may be taken regularly if intermittent. It is best not to take Miralax (polyethylene glycol) daily for 7 days in a row. But, figure out a program of Miralax (polyethylene glycol) every 2-3 days. And then figure out a high fiber diet: High fiber oatmeal, bran, apple with skin, pear with skin,celery, potato with skin, prunes, prune juice - to consume daily so that you won't have to rely on so much Miralax (polyethylene glycol) ...Read moreSee 1 more doctor answer
Once daily: Generally, once daily. Sometimes, twice in specific circumstances. It is gentler than other laxatives. It;s generally safe if used only when necessary or when it's likely to be constipated frequently. ...Read more
Day 3 of Rx Miralax (polyethylene glycol) for constipation and still having diarrhea. No regular stools. When is the diarrhea supposed to stop?
I take Lactulose and Miralax daily for severe constipation. It started causing diarreah but my doc said that's okay. Is that safe? Lactic acidosis?
Mom (72) is taking Miralax (polyethylene glycol) for constipation. Her stool is now easily eliminated but is floating. Is the floating a result of the Miralax (polyethylene glycol)?
No: Floating stool is usually related to the fat content of the eliminated stool. ...Read more
Tooth extraction on thursday preceded by clindamycin 600 mg for premed before procedure. Regularly take miralax (polyethylene glycol) for constipation. Black loose stools ?
Medication use : Taking some medications can cause GI changes. Contact your prescribing doctor if the problem continues. ...Read more